MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X9 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.327
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Considering the surgical methodology, it was seen that the dentist has used more drills than recommended to perform the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) - the dentist reported that 5 years and 5 months after the dental implant was installed in intraoral region 18#, its loss of osseointegration was observed.Moreover, 32n.Cm of primary stability was achieved and the patient presented bone type ii.

Brand Name
TI TITAMAX IMPLANT (5.0)4.5X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9192847
Report Number3008261720-2019-05167
Device Sequence Number11695312
Product Code DZE
UDI-Device Identifier07898237567129
UDI-Public07898237567129
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/15/2019
Report Date (Section F) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2018
Device Catalogue Number109.327
Device Lot Number800099057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2019
Device Age68 MO
Event Location Other
Date Report to Manufacturer09/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR